| Model Number |
5820110075 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
Event or Problem Description
It was reported that during a craniotomy procedure, the bur fractured before mounting it on the attachment.It was also reported that there was a delay of less than thirty minutes as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully using another bur.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text: device not returned, photograph provided.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description